# SDR GAIA02134OP

- Difficulty date: September 25, 2002
- Submitted: October 10, 2002
- Operation: Air carrier
- Aircraft: N255US
- Make and model: Boeing 727251
- Aircraft serial: 19974
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 100679
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MAINTENANCE AT FWA, IT WAS DISCOVERED THAT THE COCKPIT EMERGENCY EXIT LIGHT WAS INOPERATIVE.  REMOVED AND REPLACED EMERGENCY LIGHT ASSEMBLY.  OPERATIONALLY CHECKED GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.  (M)
